Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    8
  • comments
    4
  • views
    6112

Claravis (Isotretenoin) 80Mg - Day 12

skyeBlue

612 views

I realize my original plan to "only post once a week" is out the door. I swear I wake up with new things to talk about daily so what the heck. I know I've said this before... but i'm still really surprised at my dose? Is ANYONE else here taking 80mg a day?? Maybe that's the reason why I literally have a new "side effect" every day? Not complaining... i'm just curious if anyone else is taking the same high dose as me?

Sunday my entire body felt sort of itchy? I've always been good about moisturizing after showers ect but I think I'm going to have to step that up a notch. My hair also seems more dry than normal? I say 'more dry' simply because my wacky Oklahoma climate keeps my hair a little on the dry side.. PLUS.. I blow dry and straighten my almost waist length hair so.. it gets it's fair share of heat LOL. I have made a note on my next store run to invest in some better shampoo/conditioner to see if that helps. The stinging sunburn like feeling is still there... but not as bad. I also woke up to a painfully dry nose? I swear I read on some blog (who knows where.. I swear i've read hundreds) that someone was using some special nasal spray? If anyone knows of that please do let me know. It's pretty awful and If it doesn't subside... it will drive me crazy.

My lips....although they aren't cracked by any means.. are DRY. I can lick them (out of instinct) and they instantly absorb it and dry back up. I have officially turned in to 'that accutane girl' who has chapstick EVERYWHERE: 3 tubes in my bedside table, one downstairs, two in my purse and one in my SUV. Odly enough... despite the itchy feeling...the skin on my face isn't totally dry. I'm sure I will get there though. Around my nose and in the small crease of my chin it's slightly flaky but that's it. I'm still putting on my Burts Bees Moisturizer at night but only on the dry spots because it is REALLY thick and makes me feel sort of sticky? Still washing morning and night with Cetaphil.

As far as breakouts.. nothing horrendous has occurred (thank goodness). I got two teeny tiny bumps in that dry crease on my chin but that's it? I realize I could wake up tmrw and be a wreck.. but i'm praying since this treatment has a lot to do with a staph infection that caused me to break out.. maybe there isn't that much to purge in my skin? IDK.. .. just a thought.

Now my mood... let me start by saying I am admittedly a pretty high strung person. I also have OCD and cleaning and organizing are pretty much my two favorite things to do. I DO feel like my fuse is a little short here lately though? My 3 year old, bless his heart... after already getting in trouble for throwing toys for fun... tossed his big stuffed alligator and knocked over my flavored water I was drinking in our bedroom. Red - of course. And on my nice.clean.carpet. My blood boiled. It lasted about 5 minutes... long enough for me to lug the shampooer upstairs and clean the mess then I was wondering why I had gotten so upset? LOL. No harm done... (well except the little trace of the stain I couldnt get out ha ha) but i know this is a result of this medcine. My reactions to things seemed to be heightened.

That's all for now.. Almost two weeks down.. Yay



2 Comments


Don't bother with the expensive shampoo and condition. I just switched to Paul Mitchell and my hair is even more frizzy and dry. Either wash your hair every other day or less or just use conditioner most days.

Nice expensive shampoo/conditioner: Biolage

Nice inexpensive shampoo/conditioner: Garnier and Pantene

Dry nose? Use some moisturizer in there with a q-tip. I use vaseline like someone on here told me to do once and it made me get a pimple in my nose and right at the opening of my nose. Ugh!

I've been more irritable while on Accutane (no depression, just less tolerant). Just keep a positive frame of mind.

Good look on your accutane journey :)

Share this comment


Link to comment

You are very right about keeping a positive frame of mind. I keep reminding myself of the "end results" we are all so anxiously anticipating and how all this will be worth it in the long run. I think even a leave in conditioner would help at this point. I used to use biolage years ago and liked it so maybe i will at least buy the conditioner. Thanks for the tip on moisturizer for my nose.. it's bugging the #!*! out of me.

Good luck to you too!

Share this comment


Link to comment
Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×